| Catalog Number |
101/858/060 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the size 8 inner cannula was not locking into place.This is a continuation of an ongoing investigation.The root cause of the issues reported with the previous lot number has been identified.The event occurred while in use with a patient in the hospital.The operator of the device was a health professional.The tube was replaced.There was patient involvement, and no patient harm or adverse event was reported.
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.H4.Device mfg date: the reported lot# 4466322 could not be found for the reported catalog# 101/858/060; therefore, the manufacturing date could not be determined.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
D9 - date returned to mfg: 13-mar-2025.H3: two hundred and fifty samples were returned for analysis.The returned samples were visually inspected, and no damage or other visual defects were detected in all the returned samples.All the fifty-nine samples that were tested passed.The reported issue was not confirmed.And the root cause could not be determined.